MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAP
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that the insulin pump was under delivering and they experienced high blood glucose level.Customer¿s current blood glucose level was 382 mg/dl.The customer feels ok to troubleshooting high blood glucose level.Customer reported that they did not contacted their health care professional regarding the high blood glucose event.The customer did not provide any symptoms regarding high blood glucose.The customer was treated for the high blood glucose with injections.The drive support cap appears normal.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.Based on customer report customer does allege insulin pump was under delivering.The insulin pump and the reservoir was returned for analysis.
 
Additional Manufacturer Narrative
Device alarmed motor error during basic occlusion test due to faulty force sensor resistor (gold).Unable to perform basic occlusion test, occlusion test, prime test, excessive no delivery test or verify displayable history crc check failed on startup alarm or possible over/under delivery anomaly due to motor error alarm.Motor passed motor test.Additional information has been received which was not included with the initial report.The information has been provided with this report.
 
Event or Problem Description
It was reported via phone call that the customer's weight has been changed to (b)(6).

Brand Name
530G INSULIN PUMP MMT-551NAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8407142
Report Number3004209178-2019-65573
Device Sequence Number19326777
Product Code OZO
UDI-Device Identifier00643169736047
UDI-Public(01)00643169736047
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAP
Device Catalogue NumberMMT-551NAP
Device Lot NumberA6551NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Initial Date Received by Manufacturer 03/03/2019
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight109